MathSciNet Relay Station
MathSciNet bibliographic data
MR885669 60G60 (60G17)
Omarov, S. O.; Yadrenko, M. I. An analogue of the Kotel′nikov-Shannon formula for homogeneous and isotropic random fields. (Russian) Teor. Veroyatnost. i Mat. Statist. No. 35 (1986), 76–78, 123.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement